Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Nonlinear System

Simple Sliding Mode Controller with Adaptive Fuzzy Saturation Function for Nonlinear Single Input-Single Output System

Hanady A. Jaber; Nahida N.Kadhim; Samyaa Y. Muhammad

Engineering and Technology Journal, 2010, Volume 28, Issue 9, Pages 1747-1756

Sliding mode control algorithm that uses fuzzy saturation function is designed in
this paper for nonlinear system. The fuzzy saturation function is suggested to improve
the accuracy and the robustness of the sliding mode control which are partially lost
when using a fixed boundary layer. The fuzzy saturation function is simple, in the
sense that both the membership functions and the rule base are simple. The overall
control algorithm has stability assurance for the closed-loop controlled system;
therefore, it may be applied to control different systems, in this paper this algorithm is
applied on nonlinear SISO system with 10%parameter uncertainty and nonlinear
disturbance. Simulation results show that the developed algorithm has good control
performance with negligible chattering.